# SDR CA141009006

- Difficulty date: October 2, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 13,454 hours
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: 04001075
- Condition: Broken
- Location: Elevator
- Part time: 13,522 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION THE ELEVATOR UP CONTROL CABLE PART NUMBER 0400107-5 WAS FOUND TO HAVE BROKEN STRANDS AFT OF THE PULLEY AT FUSELAGE STATION 174. CABLE WAS REPLACED.
